A Mixture Model of Two Bivariate Weibull Distributions

Ayça Hatice TÜRKAN [1] , Nazif ÇALIŞ [2]

72 93

In this paper, we propose a mixture model containing bivariate Weibull distributions—the Marshall-Olkin bivariate Weibull (MOBW) and the Block-Basu bivariate Weibull (BBBW)—because each of these distributions alone is inadequate for explaining a data set when certain special situations occur in bivariate lifetime data sets. We refer to the proposed model as Mix_BW. To estimate the model parameters, we use the expectation-maximisation (EM) algorithm in an adapted form we term the Mix_EM algorithm. We provide illustrative examples with real and simulated data sets to demonstrate the applicability of the proposed Mix_BW model.

Block-Basu bivariate Weibull (BBBW), Marshall-Olkin bivariate Weibull (MOBW), Maximum Likelihood Estimation, Mixture distribution model
  • Funda Erdugan Kırıkkale University ferdugan@gmail.com
  • Murat Erişoğlu Necmettin Erbakan University merisoglu@konya.edu.tr
  • Tayfun Servi Adıyaman University tservi@yahoo.com
Konular Yaşam Bilimleri
Dergi Bölümü Statistics
Yazarlar

Yazar: Ayça Hatice TÜRKAN
Kurum: Afyon Kocatepe University
Ülke: Turkey


Yazar: Nazif ÇALIŞ
Kurum: Adıyaman University
Ülke: Turkey


Bibtex @araştırma makalesi { gujs347141, journal = {Gazi University Journal of Science}, issn = {}, eissn = {2147-1762}, address = {Gazi Üniversitesi}, year = {}, volume = {31}, pages = {643 - 658}, doi = {}, title = {A Mixture Model of Two Bivariate Weibull Distributions}, key = {cite}, author = {ÇALIŞ, Nazif and TÜRKAN, Ayça Hatice} }
APA TÜRKAN, A , ÇALIŞ, N . (). A Mixture Model of Two Bivariate Weibull Distributions. Gazi University Journal of Science, 31 (2), 643-658. Retrieved from http://dergipark.gov.tr/gujs/issue/37206/347141
MLA TÜRKAN, A , ÇALIŞ, N . "A Mixture Model of Two Bivariate Weibull Distributions". Gazi University Journal of Science 31 (): 643-658 <http://dergipark.gov.tr/gujs/issue/37206/347141>
Chicago TÜRKAN, A , ÇALIŞ, N . "A Mixture Model of Two Bivariate Weibull Distributions". Gazi University Journal of Science 31 (): 643-658
RIS TY - JOUR T1 - A Mixture Model of Two Bivariate Weibull Distributions AU - Ayça Hatice TÜRKAN , Nazif ÇALIŞ Y1 - 2018 PY - 2018 N1 - DO - T2 - Gazi University Journal of Science JF - Journal JO - JOR SP - 643 EP - 658 VL - 31 IS - 2 SN - -2147-1762 M3 - UR - Y2 - 2018 ER -
EndNote %0 Gazi University Journal of Science A Mixture Model of Two Bivariate Weibull Distributions %A Ayça Hatice TÜRKAN , Nazif ÇALIŞ %T A Mixture Model of Two Bivariate Weibull Distributions %D 2018 %J Gazi University Journal of Science %P -2147-1762 %V 31 %N 2 %R %U
ISNAD TÜRKAN, Ayça Hatice , ÇALIŞ, Nazif . "A Mixture Model of Two Bivariate Weibull Distributions". Gazi University Journal of Science 31 / 2 643-658.